Követés
Joy Morris
Joy Morris
Professor of Mathematics, University of Lethbridge
E-mail megerősítve itt: uleth.ca
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the maximum orders of elements of finite almost simple groups and primitive permutation groups
S Guest, J Morris, C Praeger, P Spiga
Transactions of the American Mathematical Society 367 (11), 7665-7694, 2015
722015
Self-complementary circulant graphs
B Alspach, J Morris, V Vilfred
Ars Combinatoria 53, 187-192, 1999
541999
Automorphism groups of circulant graphs—a survey
J Morris
Graph Theory in Paris: Proceedings of a Conference in Memory of Claude Berge …, 2007
342007
Automorphism groups of wreath product digraphs
E Dobson, J Morris
the electronic journal of combinatorics 16 (1), R17, 2009
322009
Hamiltonian cycles in Cayley graphs whose order has few prime factors
K Kutnar, D Marusic, DW Morris, J Morris, P Sparl
arXiv preprint arXiv:1009.5795, 2010
312010
Automorphism groups with cyclic commutator subgroup and hamilton cycles
E Dobson, H Gavlas, J Morris, D Witte
Discrete Mathematics 189 (1-3), 69-78, 1998
311998
Cyclic hamiltonian cycle systems of the complete graph minus a 1-factor
H Jordon, J Morris
Discrete Mathematics 308 (12), 2440-2449, 2008
282008
Automorphisms of Cayley graphs on generalised dicyclic groups
J Morris, P Spiga, G Verret
European Journal of Combinatorics 43, 68-81, 2015
252015
Generalised quadrangles with a group of automorphisms acting primitively on points and lines
J Bamberg, M Giudici, J Morris, GF Royle, P Spiga
Journal of Combinatorial Theory, Series A 119 (7), 1479-1499, 2012
232012
Isomorphic Cayley graphs on nonisomorphic groups
J Morris
Journal of Graph Theory 31 (4), 345-362, 1999
231999
Classification of finite groups that admit an oriented regular representation
J Morris, P Spiga
Bulletin of the London Mathematical Society 50 (5), 811-831, 2018
222018
Toida's conjecture is true
E Dobson, J Morris
the electronic journal of combinatorics, R35-R35, 2002
212002
Every finite non-solvable group admits an oriented regular representation
J Morris, P Spiga
Journal of Combinatorial Theory, Series B 126, 198-234, 2017
202017
Strongly regular edge-transitive graphs
J Morris, CE Praeger, P Spiga
arXiv preprint arXiv:0907.1338, 2009
192009
Asymptotic enumeration of Cayley digraphs
J Morris, P Spiga
Israel Journal of Mathematics 242 (1), 401-459, 2021
182021
On automorphism groups of circulant digraphs of square-free order
E Dobson, J Morris
Discrete mathematics 299 (1-3), 79-98, 2005
182005
Proofs and concepts: The fundamentals of abstract mathematics
DW Morris, J Morris
Dave Witte Morris/Joy Morris, 2013
17*2013
Finite primitive permutation groups containing a permutation having at most four cycles
S Guest, J Morris, CE Praeger, P Spiga
Journal of Algebra 454, 233-251, 2016
162016
On colour-preserving automorphisms of Cayley graphs
A Hujdurović, K Kutnar, DW Morris, J Morris
arXiv preprint arXiv:1411.6732, 2014
162014
On the automorphism groups of almost all circulant graphs and digraphs
S Bhoumik
Mississippi State University, 2013
162013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20